# SDR AALA2018083089022

- Difficulty date: August 26, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 70,134 hours, 8,859 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 278973
- Part serial: 01165
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, THE CENTER HYDRAULIC QUANTITY LOW ICAS MESSAGE APPEARED.  EMERGENCY DECLARED AND THE AIRCRAFT RETURNED TO DEPARTURE.  AIRCRAFT LANDED.  THE AIRCRAFT WAS GROUNDED.  FOUND HYDRAULIC FUSE RUPTURED AT THE LEFT MAIN LANDING GEAR, TILT LINE.   REPLACED MAIN LANDING GEAR HYDRAULIC FUSE IAW AMM 32-32-19.
